# SDR ABXA000190

- Difficulty date: April 12, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45891
- Aircraft time: 54,204 hours, 24,432 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5613217507
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN''S CLEARVIEW WINDOW (EMERG EXIT) WOULD NOT OPEN.  INSPECTED AND LUBRICATEDWINDOW MECHANISM.  OPS CHECKED GOOD.
